# SDR ASAA2019112101391

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 48,317 hours, 14,345 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO'S FMC FAILED IN FLIGHT. GROUNDED - YES. ACCOMPLISHED FMC OP TEST PER B737-800 AMM 34-61-00. NO FAULTS NOTED. GROUND VERIFICATION SUCCESSFUL.
